Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Characteristic submanifolds of fixed point free involutions

Author: Ellen Stone
Journal: Proc. Amer. Math. Soc. 49 (1975), 449-457
MSC: Primary 57E15
MathSciNet review: 0388424
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: According to López de Medrano, a manifold with a free involution is determined by its Browder-Livesay index and the normal cobordism class of its orbit space. Here we study the Browder-Livesay indices of some cobordant involutions, namely, the characteristic submanifolds of a fixed involution.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57E15

Retrieve articles in all journals with MSC: 57E15

Additional Information

PII: S 0002-9939(1975)0388424-8
Keywords: Fixed point free involutions, Browder-Livesay index, equivariant cobordism, characteristic submanifold
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia